Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|CCpowell - Tue Aug 23, 2005 12:16 pm||
[size=18][b] I have been taking Depo-Provera ever since I had my baby last October, however, I feel like I am having the same syptoms I had last time I found out I was pregnant[/size] . However, I don't have a period so how do I know when to take a Pregnany test, and how likely is it that I could be pregnant since I'm on Birth Control? :oops: Someone scared confused and despartely needs advice!!![/b]
|Theresa Jones, RN - Wed Aug 24, 2005 5:16 am||
If you are experiencing pregnancy symptoms you may want to perform a pregnancy test. However, keep in mind that approximately 25% of women whom use Depo-Provera for birth control experience symptoms of pregnancy, (breast tenderness, nausea etc.) without actually being pregnant. You may also want to consider using a calcium supplement while on this form of birth control because some research has suggested an effect on bone density while using this particular medication. Remember to discuss this with your physician.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.